MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable Lead
Model Number 7742
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system visited the emergency room (er) with heart rate in the 30s and 40s range.The health care professional (hcp) called technical services (ts) for a consult review of the presenting electrogram (egm).Upon review, the electrogram (egm) showed possible loss of capture (loc) on the right ventricular (rv) lead.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY? MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601339
Report Number2124215-2026-47034
Device Sequence Number13439319
Product Code NVN
UDI-Device Identifier00802526523489
UDI-Public(01)00802526523489(17)190809
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/09/2019
Device Model Number7742
Device Catalogue Number7742
Device Lot Number756761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured08/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale